MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and was unable to duplicate the reported issue.Physio downloaded the electronic records from the customer¿s device and was able to confirm that their device experienced an inappropriate reboot.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report that their device powered off and on by itself during a patient event.This issue occurred when the customer pressed the code summary button.The patient was being monitored only.This issue is patient related; however there was no adverse patient outcome reported by the customer.No further details were provided by the customer.Physio-control has attempted to contact the customer for further information on the event and patient, but has been unsuccessful.
 
Additional Manufacturer Narrative
The customer provided further information on the event and the patient.
 
Event or Problem Description
The customer contacted physio-control to report that their device powered off and on by itself during a patient event.This issue occurred when the customer pressed the code summary button.The patient was being monitored only.A backup device was not available and was not necessary.The crew was able to care for the patient with the device.The issue with the device affected only the documentation but not the patient care.The patient, an 87 year old female was successfully transported to the hospital.This issue is patient related; however the customer advised there was no adverse outcome to the patient.The patient did survive to the hospital, however the customer did not know the final outcome.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8520962
Report Number0003015876-2019-00671
Device Sequence Number1465548
Product Code MKJ
UDI-Device Identifier00883873911747
UDI-Public00883873911747
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2019
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient Weight61